Alert archive / Vermont / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 39, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 21, 2022, 12:29 PM EDT for Franklin County, Lamoille County, Orleans County, Vermont. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2022, 12:29 PM EDT (16:29 UTC)
- Expired
- Jul 21, 2022, 1:05 PM EDT
- In force
- 36 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Franklin County, VT, Lamoille County, VT, Orleans County, VT
The radar
The Burlington radar (KCXX), 64 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 11:37 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 4.5 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 503 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1489 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
033
WUUS51 KBTV 211629
SVRBTV
VTC011-015-019-211730-
/O.NEW.KBTV.SV.W.0039.220721T1629Z-220721T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Burlington VT
1229 PM EDT Thu Jul 21 2022
The National Weather Service in Burlington has issued a
* Severe Thunderstorm Warning for...
Northwestern Lamoille County in northwestern Vermont...
Northwestern Orleans County in northeastern Vermont...
Eastern Franklin County in northwestern Vermont...
* Until 130 PM EDT.
* At 1229 PM EDT, a severe thunderstorm was located over West Hill,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Newport City, Enosburg Falls, Waterville, Jay, Newport Town, Jay In
Franklin County, Bakersfield, Westfield, Newport Center, North Troy
Village, Montgomery Center, Richford, Montgomery, Enosburg Falls
Village, Troy, Belvidere Center, Enosburg, Belvidere, Berkshire and
Derby Line Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4501 7256 4500 7211 4467 7281 4485 7294
4502 7268
TIME...MOT...LOC 1629Z 242DEG 26KT 4487 7269
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Clay2 follow-up statements
985
WWUS51 KBTV 211648
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
1248 PM EDT Thu Jul 21 2022
VTC015-211658-
/O.CAN.KBTV.SV.W.0039.000000T0000Z-220721T1730Z/
Lamoille VT-
1248 PM EDT Thu Jul 21 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAMOILLE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern and northwestern Vermont.
LAT...LON 4501 7256 4500 7211 4478 7257 4495 7275
4502 7268
TIME...MOT...LOC 1648Z 242DEG 26KT 4494 7252
$$
VTC011-019-211730-
/O.CON.KBTV.SV.W.0039.000000T0000Z-220721T1730Z/
Orleans VT-Franklin VT-
1248 PM EDT Thu Jul 21 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR NORTHWESTERN ORLEANS AND NORTHEASTERN FRANKLIN COUNTIES...
At 1248 PM EDT, a severe thunderstorm was located over Jay, moving
northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
Locations impacted include...
Newport City, Jay, Newport Town, Jay In Franklin County, Westfield,
Newport Center, North Troy Village, Montgomery Center, Richford,
Montgomery, Troy, Derby Line Village, Berkshire, Derby, Lowell,
Enosburg, Coventry, North Troy, East Richford and Black Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4501 7256 4500 7211 4478 7257 4495 7275
4502 7268
TIME...MOT...LOC 1648Z 242DEG 26KT 4494 7252
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Clay687
WWUS51 KBTV 211705
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
105 PM EDT Thu Jul 21 2022
VTC011-019-211715-
/O.CAN.KBTV.SV.W.0039.000000T0000Z-220721T1730Z/
Orleans VT-Franklin VT-
105 PM EDT Thu Jul 21 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ORLEANS AND
NORTHEASTERN FRANKLIN COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern and northwestern Vermont.
LAT...LON 4501 7256 4500 7211 4478 7257 4495 7275
4502 7268
TIME...MOT...LOC 1703Z 242DEG 26KT 4500 7236
$$
ClayWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 11:45 AM EDT, 44 minutes earlier.
Area forecast discussion, Jul 21, 11:45 AM EDT, 44 minutes before
Area Forecast Discussion National Weather Service Burlington VT 1145 AM EDT Thu Jul 21 2022 .SYNOPSIS... Main weather threat today will be strong to severe thunderstorms mainly from the Champlain Valley eastward. Temperatures will remain uncomfortably warm today with heat index values generally from the upper 80s to low 90s and values in the upper 80s expected to continue through the weekend before appreciable cooling occurs early next week. After dry conditions Friday and part of Saturday, the next frontal system could bring another round of thunderstorms to the region Sunday into Monday. && .NEAR TERM /THROUGH FRIDAY/... *Severe Thunderstorm Watch in Effect until 800 pm for Clinton and Essex Counties in New York, and all of Vermont. * Heat index values will be 90-95 degrees today with some concerns for heat illness for those outdoors. As of 1145 AM EDT Thursday...Quick update to incorporate severe storm potential wording per SPC Watch #479, in effect until 800 pm. Highest threat of severe storms should lie in this area, generally along and east of a pre-frontal trough advancing slowly east into the Champlain Valley currently. Prior discussion... Bottom line up front, everything remains on track for an active day of strong to severe thunderstorms for the North Country. A weak disturbance moved through overnight and brought cloud cover to the region resulting in warm overnight low temperatures. This system is beginning to exit the region with clearing developing in it's wake. This should allow for rapid warming over the next 1-3 hours before we see robust convection begin to fire up as we reach convective temperatures and see increasing low level shear. Based on the PWATs, we did mention heavy rain for the storms today with this update although we do not anticipate any hydro issues as storms should me moving around 40 to 45 mph this afternoon. Stay tuned for updates and potential watch/warning issuance this afternoon. Previous Discussion... A potent wave will be pushing through the region today bringing strong to severe thunderstorms mainly across Vermont. Current radar shows a couple of prefrontal lines of showers across Adirondacks and the Saint Lawrence Valley. These areas will become the focal point for convection later this morning as temperatures rise with surface dew points in the 70s. Ample CAPE(1500-2500J/kg) and shear(30-40kts) coincident with forcing will allow for strong updrafts. Hodographs are generally straight, so multicells to bow structures still seem the most likely mode with gusty winds and hail the primary threats , but some discrete cells aren't out of the question either; possibly at initiation before cells congeal into bows. A lower potential of tornadoes seems reasonable given 100-200 0-1km helicity. The first line will reach the Champlain Valley 11-Noon local time with little in the way of inhibition. Expecting a rapid initiation of cells with temps already in the upper 80s. However, cloud cover and rainfall may limit some of the initial threat for severe cells in the central Champlain Valley. As forcing pushes eastward towards central and eastern Vermont, chances should increase for severe. The second area of forcing will arrive in the early/mid afternoon bringing another round of thunderstorms. The CAPE environment should be slightly less favorable for stronger storms with 1000-1500J/kg. Should some areas be missed by earlier convection and break out into the sun, localized CAPE would be higher and supportive of a stronger cell or two. By tonight, both waves will be east of Vermont with the area under some subsidence. For Friday, conditions will be drier, but CAMs do note a couple of disturbances in vorticity fields. Some showers and an isolated thunderstorm may be possible over terrain. Heat: Temperatures will be on the rise again today with highs in the upper 80s and heat index values 88-95 degrees. Conditions will be uncomfortable again, but should fall short of advisory criteria. Still, those with outdoor plans should carry extra water and limit activity during the hottest part of the day. Also, it's prudent to have a plan for lightning given the threat of thunderstorms today. && .SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/... As of 402 AM EDT Thursday...Large scale pattern indicates fast westerly flow aloft acrs cwa during this time frame with building instability aft 18z on Sat. This developing instability axis acrs northern NY, along with pw values near 1.5" and weak embedded vort could spark a few showers/storms. Main focus with limited sfc convergence would be acrs the eastern Dacks or associated with Lake Ontario lake breeze impacting the southern SLV. The bigger story on Saturday wl be the very warm temps again, as NAM/GFS suggest progged 925mb temps btwn 23-24C, supporting highs mid 80s to lower 90s. Wl trend toward the warmer side of guidance for highs on Sat. Soundings support some slightly drier air mixing toward the sfc on Sat aftn, with dwpts dropping back into 50s to near 60F, which should prevent areas reaching heat advisory criteria. Lows generally in the mid 50s to mid 60s on Friday night and again on Saturday night with some upper 60s possible in the CPV on Sat night, due to increasing southerly flow. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... As of 402 AM EDT Thursday...Another active day with strong to severe storms possible on Sunday, along with very warm and humid conditions. Mid/upper lvl pattern continues to support a very fast westerly flow with an embedded s/w impacting the region on Sunday. Progged 500mb wind fields are btwn 45 and 60 knots, while 700mb winds are in the 45 to 55 knots, creating 0 to 6 km shear 45 to 55 knot range. Some question on amount of instability with latest guidance indicating the potential for some mid/upper lvl convective debris clouds. However, thinking with temps warming well into the 80s with sfc dwpts in the 60s, CAPE values should response into the 1500 to 2000 J/kg, supporting the threat for organized convection again on Sunday aftn. We will continue to monitor timing of boundary and energy in the jet stream winds aloft for helping to determine how robust convection can become. In addition, pws in the 1.7 to 1.9 range and boundary paralleling the mid/upper lvl flow, localized heavy rainfall and training of convection wl need to be monitored also. By early next week mid/upper lvl trof develops acrs the NE CONUS and best instability and moisture sags to our south. Also, good news much less humidity arrives by early next week, as flow becomes northwest and drier air in central Canada advects into our cwa, while pw values fall <1.0". Have lingering pops on Monday morning, but Tuesday into Weds should be dry with highs mid 70s to lower 80s and lows back into the upper 40s to lower 60s by Tues and Wed mornings. && .AVIATION /16Z THURSDAY THROUGH MONDAY/... Through 00Z Friday...Currently VFR, with a line of thunderstorms tracking towards MSS which could mix up to 40kts of winds to the surface given LLjet above the surface. Timed this convection in generally 0730-09Z. LLWS will continue to be an issue for area terminals as aforementioned LLjet tracks over the North Country. Have this line washing out as it progresses eastward towards SLK, but SLK may end up having a TS around 09-10Z. IFR Vis is currently being presented as haze at SLK - either the sensor is mischaracterizing mist, or there is smoke present, or the present weather sensor is experiencing a malfunction. For now, carrying BR until further diagnosis is possible. Winds are trending southerly, and will remain steady near 5 knots and then begin to gradually increase after 06Z. Winds aloft will be increasing a bit more quickly, especially over northern New York, and noted some LLWS at KMSS and KSLK through about 09Z. After 09Z, winds should increase to 9 to 14 knots with gusts 16 to 24 knots, though a bit longer to reach these speeds at KEFK and KMPV. Showers and an isolated thunderstorm will approach KMSS and KSLK about 09Z to 11Z, and move east into Vermont about 15Z to 17Z. Additional storms will develop near or east of KSLK about 19Z to 22Z, moving east of the region about 00Z Friday. With any of these rounds, there could be a few storms capable of strong, gusty winds, frequent lightning, and heavy rain that reduces visibility. At this time, it seems storms will not merge into clusters or lines, but this possibility is not out of the question. So most terminals have a mention of VCTS, but have included in a tempo for KEFK, KMPV, and KRUT where the chances will be highest, but the activity could be hit or miss. As the front shifts east, winds become southwesterly, remaining about 6 to 10 knots into 00Z Friday. Outlook... Friday: VFR. NO SIG WX. Friday Night: VFR. NO SIG WX. Saturday: VFR. Slight chance SHRA, Slight chance TSRA. Saturday Night: VFR. Slight chance SHRA, Slight chance TSRA. Sunday: VFR. Chance SHRA, Slight chance TSRA. Sunday Night: MVFR/IFR conditions possible. Chance SHRA, Slight chance TSRA. Monday: Mainly VFR, with local IFR possible. Chance SHRA, Slight chance TSRA. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...None. NY...None. && SYNOPSIS...Boyd NEAR TERM...JMG/Clay/Boyd SHORT TERM...Taber LONG TERM...Taber AVIATION...Boyd
Hazardous weather outlook, Jul 21, 4:24 AM EDT, 8 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 424 AM EDT Thu Jul 21 2022 NYZ026>031-034-035-087-VTZ001>011-016>021-220830- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Western Rutland-Eastern Franklin- Eastern Chittenden-Eastern Addison-Eastern Rutland-Western Windsor- Eastern Windsor- 424 AM EDT Thu Jul 21 2022 This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont, northwest Vermont and southern Vermont. .DAY ONE...Tonight. Continued heat concerns with heat index values 88-95 degrees, and potential for strong, possibly severe, thunderstorms from late this morning through the afternoon mainly in Vermont. Gusty winds and hail will be main threats, but a rare tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Warm temperatures continue through the weekend with another round of thunderstorms possible on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 21, 10:43 AM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Burlington VT
1043 AM EDT Thu Jul 21 2022
NYZ028-030-031-034-035-211530-
Eastern Clinton NY-Southern Franklin NY-Western Essex NY-
Western Clinton NY-Eastern Essex NY-
1043 AM EDT Thu Jul 21 2022
...A strong thunderstorm will impact portions of southern Clinton,
southeastern Franklin and northern Essex Counties through 1130 AM
EDT...
At 1042 AM EDT, Doppler radar was tracking a strong thunderstorm near
Wilmington, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Saranac Lake, Lake Placid, Peru, Schuyler Falls, Saranac, Wilmington,
Keene, Clayburg, Keene Valley, Port Kent, Au Sable Forks,
Peasleeville, Keeseville, Jay In Essex County, North Elba, Black
Brook, West Beekmantown, Ray Brook, Hatch Point and Willsboro Point.
This includes Interstate 87 between mile markers 125 and 149.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near Lake Champlain, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4406 7402 4436 7421 4480 7357 4440 7333
TIME...MOT...LOC 1442Z 237DEG 30KT 4441 7391
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ClayLocal storm report, Jul 21, 11:57 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1157 AM EDT THU JUL 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM HAIL MILTON 44.64N 73.11W
07/21/2022 E0.25 INCH CHITTENDEN VT PUBLIC
&&
EVENT NUMBER BTV2201720
RSDSpecial weather statement, Jul 21, 12:01 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Burlington VT
1201 PM EDT Thu Jul 21 2022
VTZ003-004-006>008-016-211645-
Essex VT-Caledonia VT-Washington VT-Eastern Franklin VT-Orleans VT-
Lamoille VT-
1201 PM EDT Thu Jul 21 2022
...A strong thunderstorm will impact portions of Lamoille,
northwestern Caledonia, Orleans, west central Essex, north central
Washington and east central Franklin Counties through 1245 PM EDT...
At 1200 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hyde Park Village, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Newport City, Island Pond, Morrisville, Orleans, Derby Center,
Greensboro, Charleston, Johnson Village, Jay, Newport Town, Jay In
Franklin County, Eden, Westmore, Orleans Village, Stowe, Glover,
Brownington, Albany, Hyde Park and Wolcott.
This includes Interstate 91 between mile markers 149 and 173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central, northeastern and northwestern Vermont.
&&
LAT...LON 4479 7180 4440 7268 4461 7282 4501 7245
4501 7223
TIME...MOT...LOC 1600Z 230DEG 32KT 4458 7264
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ClaySpecial weather statement, Jul 21, 12:09 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Burlington VT
1209 PM EDT Thu Jul 21 2022
VTZ019>021-211700-
Eastern Rutland VT-Western Windsor VT-Eastern Windsor VT-
1209 PM EDT Thu Jul 21 2022
...A strong thunderstorm will impact portions of southeastern Rutland
and southern Windsor Counties through 100 PM EDT...
At 1209 PM EDT, Doppler radar was tracking a strong thunderstorm near
Londonderry, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Woodstock, Chester, Hartland Four Corners, Cavendish, Ludlow Village,
Perkinsville Village, Pomfret, Hartland, Windsor, Woodstock Village,
Mount Holly, Ludlow, Weston, Andover, Quechee, Reading, Baltimore,
Weathersfield, West Windsor and Plymouth.
This includes Interstate 91 between mile markers 46 and 49, and
between mile markers 51 and 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southern Vermont.
&&
LAT...LON 4325 7282 4330 7282 4330 7295 4372 7250
4360 7234 4358 7238 4354 7238 4353 7240
4348 7238 4347 7239 4338 7242 4336 7241
4336 7239 4333 7241 4322 7269
TIME...MOT...LOC 1609Z 225DEG 40KT 4321 7290
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HaynesThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 11:12 AM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle | 48 min |
| Jul 21, 11:47 AM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle, Lamoille | 43 min |
| Jul 21, 12:01 PM EDT | Special Weather Statement | BTV | Lamoille, Orleans | 44 min |
| Jul 21, 12:09 PM EDT | Special Weather Statement | BTV | Windsor | 51 min |
| Jul 21, 12:09 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Lamoille, Orleans, Washington | 51 min |
| Jul 21, 12:38 PM EDT | Special Weather Statement | BTV | Windsor | 52 min |
| Jul 21, 12:51 PM EDT | Special Weather Statement | BTV | Chittenden, Lamoille | 54 min |
| Jul 21, 12:55 PM EDT | Special Weather Statement | BTV | Rutland | 50 min |
| Jul 21, 12:58 PM EDT | Tornado Warning | BTV | Caledonia, Essex, Orleans | 32 min |
| Jul 21, 1:12 PM EDT | Special Weather Statement | BTV | Windsor | 48 min |
| Jul 21, 1:14 PM EDT | Special Weather Statement | BTV | Orange | 31 min |
| Jul 21, 1:20 PM EDT | Severe Thunderstorm Warning | BTV | Orange, Windsor | 25 min |
| Jul 21, 1:27 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex, Orleans | 33 min |
| Jul 21, 1:40 PM EDT | Special Weather Statement | BTV | Orange | 50 min |
| Jul 21, 1:42 PM EDT | Special Weather Statement | BTV | Windsor | 48 min |
| Jul 21, 1:47 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex, Orange | 43 min |
| Jul 21, 2:03 PM EDT | Special Weather Statement | BTV | Orleans | 57 min |
| Jul 21, 2:17 PM EDT | Special Weather Statement | BTV | Windsor | 58 min |
| Jul 21, 2:25 PM EDT | Special Weather Statement | BTV | Essex | 50 min |
| Jul 21, 2:31 PM EDT | Severe Thunderstorm Warning | BTV | Essex | 44 min |
| Jul 21, 3:00 PM EDT | Special Weather Statement | BTV | Lamoille | 60 min |
| Jul 21, 3:31 PM EDT | Special Weather Statement | BTV | Chittenden, Lamoille | 44 min |
| Jul 21, 3:36 PM EDT | Special Weather Statement | BTV | Washington | 54 min |
| Jul 21, 3:42 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Franklin, Lamoille, Washington | 21 min |
| Jul 21, 4:00 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Orange, Washington | 60 min |
| Jul 21, 4:08 PM EDT | Special Weather Statement | BTV | Franklin, Orleans | 67 min |
| Jul 21, 4:16 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Chittenden, Franklin, Lamoille, Orleans, Washington | 59 min |
| Jul 21, 4:19 PM EDT | Special Weather Statement | BTV | Addison, Rutland | 56 min |
| Jul 21, 4:27 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Orange, Rutland, Windsor | 63 min |
| Jul 21, 5:11 PM EDT | Special Weather Statement | BTV | Washington | 64 min |
| Jul 21, 5:14 PM EDT | Special Weather Statement | BTV | Essex, Orleans | 61 min |
| Jul 21, 5:19 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Orange, Rutland, Washington, Windsor | 86 min |
| Jul 21, 5:46 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex, Orleans | 29 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.